# SDR REXA2017121001234

- Difficulty date: December 10, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 24,016 hours, 15,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLUME KNOB IS MISSING ON MEGAPHONE 
REMOVED AND REPLACED MEGAPHONE IAW CRJ900 AMM 25-61-14. OPS CHECK GOOD
NO DEFECTS NOTED
